# SDR SWIA200921463

- Difficulty date: March 7, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 17,656 hours, 13,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK, FS 559 PRESSURE BULKHEAD CRACKED.  REPAIRED PER REO.
